MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Model Number CP-412
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during laparoscopic gynecological procedure, while on fascia closure the thread broke.In order to fix the issue, a new suture from other manufacturer was used by the surgeon to complete the case.There was no patient injury.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key12217524
Report Number9612501-2021-01222
Device Sequence Number14460140
Product Code GAW
UDI-Device Identifier20884521036120
UDI-Public20884521036120
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K954808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberCP-412
Device Catalogue NumberCP-412
Device Lot NumberD0C0808Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR